×

On partitions without small parts. (English) Zbl 1005.11049

The authors apply the saddle point method to the generating function of the partition function \(r(n,m)\), which counts the number of partitions of \(n\) into parts, each of which is at least \(m\). They obtain an asymptotic estimate which holds for large \(n\) and \(1\leq m\leq c_1n/ (\log n)^{c_2}\).

MSC:

11P82 Analytic theory of partitions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Dixmier, J., Nicolas, J.-L., Partitions without small parts. Number theory, Vol. I (Budapest, 1987), 9-33, Colloq. Math. Soc. János Bolyai51, North-Holland, Amsterdam, 1990. · Zbl 0707.11072
[2] Dixmier, J., Nicolas, J.-L., Partitions sans petits sommants. A tribute to Paul Erdõs, 121-152, Cambridge Univ. Press, Cambridge, 1990. · Zbl 0719.11067
[3] Erdõs, P., Nicolas, J.-L., Szalay, M., Partitions into parts which are unequal and large. Number theory (Ulm, 1987), 19-30, , 1380, Springer, New York-Berlin, 1989. · Zbl 0679.10013
[4] Erdõs, P., Szalay, M., On the statistical theory of partitions. Topics in classical number theory, Vol. I, II (Budapest, 1981), 397-450, Colloq. Math. Soc. János Bolyai34, North-Holland, Amsterdam-New York, 1984. · Zbl 0548.10010
[5] Freiman, G., Pitman, J., Partitions into distinct large parts. J. Australian Math. Soc. Ser. A 57 (1994), 386-416. · Zbl 0824.11064
[6] Szekeres, G., An asymptotic formula in the theory of partitions. Quart. J. Math. Oxford2 (1951), 85-108. · Zbl 0042.04102
[7] Szekeres, G., Some asymptotic formulae in the theory of partitions II. Quart. J. Math. Oxford4 (1953), 96-111. · Zbl 0050.04101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.